# SDR HALA2017092100247

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 104,350 hours, 18,751 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 86010786
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 340 CA/FO ALTIMETERS 135 FT DIFFERENCE MAX ALLOWABLE DIFFF 135 FT.  REPLACED R ADC. GND OPS CHECK OK.
